# SDR AWXA0001003

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23749
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 50826262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 318 STR 4L REINFORCING STRAP AND FRAME CRACKED. REMOVED STRAP AND FRAME IAW SRM 51-40-02; FABED STRAP AND INTERCOSTAL IAW 53-10-0 FIG 1; TREATED AND PRIMED IAW 51-10-2; INSTALLED PARTS IAW 51-40-02
